EmpowHER Guest

ask: ipill is safe if taken once?

By Anonymous October 21, 2012 - 1:50am
Rate This

me and my boyfriend had unprotected sex and thus i have taken i pill as a precaution though he is sure that he has not ejaculated in me. first time i have taken , i pill, is it dangerous? or does it will cause any side effects in my body?

Add a Comment5 Comments

EmpowHER Guest

what should we do if we sufeer fron nausea or other things after taking pills??

October 31, 2015 - 9:24am
EmpowHER Guest


I had taken ipill 4weeks ago ... I did get periods but this time my periods are late by 6days ... The pregancany test i took showed negative ... I have no know symptoms of pregancy ... But i have had these weird pain in my abdoman which come and go ... My boyfriend is out of country ... Since the last 4weeks i am worried if i am pregant or not ... Or are these just side effects...... Plz reply fast ... Plz

April 14, 2015 - 6:06am
EmpowHER Guest

I use to take unwanted 72 when I had unprotected sex. Last pill I used was on 29 May 2014. Now I want to get pregnant but I’m not able to get pregnant. Form last 3 month I am having regular sex but I’m not getting pregnant. I had taken about 15 unwanted 72 in one year. Plz help me I want to get pregnant now

September 12, 2014 - 10:05am
EmpowHER Guest

if you have taken i-pill then no need to worry, the chances of pregnancy are very less. i-pill can cause your periods to come earlier or later than the expected date. so if your periods get delayed then dont worry it might be because of the pill. but if they get delayed for more than 10 days from the expected date then check for pregnancy. also i-pill does not have any long term side effects so no need to worry

November 9, 2012 - 5:45am
EmpowHER Guest

Hi Anonymous,

The IPill and all other emergency contraceptives are used to stop sperm from fertilizing your eggs that causes pregnancy. Is it effective? If you use the pill within 72 hours of the sexual encounter - it is effective.

The pills are safe although some people have adverse reactions. If you are concerned - you should immediately contact your physician. In most cases, the side effects are irregular periods for at least two months ( or two cycles ) after using the pill.

For further information, you can read the IPill informational site here http://www.ipillwoman.piramal.com/is_i-pill_safe_to_use.htm.

Good luck,


October 21, 2012 - 5:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Pregnancy Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!


4100 Health


2629 Lives


2416 Lives
2 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results